Skip to Main content Skip to Navigation
Journal articles

Realisability conditions for second order marginals of biphased media

Abstract : This paper concerns the second order marginals of biphased random media. We give discriminating necessary conditions for a bivariate function to be such a valid marginal, and illustrate our study with two practical applications: (1) the spherical variograms are valid indicator variograms if and only if they are multiplied by a sufficiently small constant, which upper bound is estimated, and (2) not every covariance/indicator variogram can be obtained with a Gaussian level set. The theoretical results backing this study are contained in a companion paper.
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00799443
Contributor : Raphael Lachieze-Rey <>
Submitted on : Tuesday, March 12, 2013 - 11:33:38 AM
Last modification on : Friday, April 10, 2020 - 5:15:02 PM
Document(s) archivé(s) le : Monday, June 17, 2013 - 12:03:00 PM

Files

checkingRealisability2.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Raphaël Lachièze-Rey. Realisability conditions for second order marginals of biphased media. Random Structures and Algorithms, Wiley, 2015, 47 (3), pp.588-604. ⟨10.1002/rsa.20546⟩. ⟨hal-00799443⟩

Share

Metrics

Record views

351

Files downloads

642